MathSciNet Relay Station
MathSciNet bibliographic data
MR2099660 60J80 (60F05 62M05)
Chi, Zhiyi Limit laws of estimators for critical multi-type Galton-Watson processes. Ann. Appl. Probab. 14 (2004), no. 4, 1992–2015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement